International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 123 | Views: 246

Research Paper | Mathematics | India | Volume 4 Issue 11, November 2015 | Rating: 6.2 / 10


Regular Interval Valued Fuzzy Soft Matrices

Dr. N. Sarala [6] | M. Prabhavathi


Abstract: In this paper, we define regular interval valued fuzzy soft matrices as a generalization of regular fuzzy soft matrices and obtain the structure of Row space, column space of an Interval valued fuzzy soft matrices (IVFSM).


Keywords: Soft set, fuzzy soft set, inter fuzzy soft matrix, Interval valued fuzzy soft set, Interval valued fuzzy soft Matrix, Regular Interval valued fuzzy soft Matrix


Edition: Volume 4 Issue 11, November 2015,


Pages: 76 - 79


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top